# SDR CHQA20121025398

- Difficulty date: October 25, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 26,975 hours, 22,712 cycles
- Engine: Allsn AE3007A
- Engine time: 26,202 hours, 21,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT SILL FROM FRAME 18 TO FRAME 23.  THE LEFT SILL FROM FRAME 18 TO FRAME 23 WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
